social

What Causes Acne?

August 13, 2009

I sweat constantly due to some the medications that I am currently taking. I've always had combination skin with a few breakouts and now it's like my whole entire face has broken out. Could it be because all the sweating, and it opens my pores and exposes it to dirt? If so, what can I use or do to clear it up?

Advertisement

By MEISHA from Far from Home

Answers

August 13, 20090 found this helpful

Make an appointment with a qualified dermatologist.

Reply Was this helpful? Yes
August 13, 20090 found this helpful

I sweat profusely too and my neck would break out where the sweat trickled down. I got in the habit of wiping my neck with a alcohol soaked cotton ball, and no more problem.

Reply Was this helpful? Yes
August 18, 20090 found this helpful

I suspect that it is the medication directly, not the sweating. You should consult your doctor and/or a dermatologist.

Reply Was this helpful? Yes
Answer this Question
Categories
Health & Beauty AdviceJuly 10, 2013
Pages
More
🐛
Pest Control
🌻
Gardening
🐰
Easter Ideas!
👒
Mother's Day Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCoronavirusCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.
Desktop Page | View Mobile
Disclaimer | Privacy Policy | Contact Us
Generated 2021-04-01 21:13:41 in 3 secs. ⛅️️
© 1997-2021 by Cumuli, Inc. All Rights Reserved.
https://www.thriftyfun.com/What-Causes-Acne.html